Alert archive / North Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 32, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Apr 12, 2007, 12:32 AM EDT for Nash County, Wilson County, North Carolina. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 12, 2007, 12:32 AM EDT (04:32 UTC)
- Expired
- Apr 12, 2007, 1:15 AM EDT
- In force
- 43 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
Counties Nash County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 46 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 4.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 609 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 120432
SVRRAH
NCC127-195-120515-
/O.NEW.KRAH.SV.W.0032.070412T0432Z-070412T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1232 AM EDT THU APR 12 2007
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WILSON COUNTY IN CENTRAL NORTH CAROLINA
SOUTHERN NASH COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 115 AM EDT
* AT 1225 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER MIDDLESEX...OR ABOUT OVER LINWOOD...MOVING
EAST AT 25 MPH. PENNY SIZED HAIL AND WINDS IN EXCESS OF 58 MPH ARE
LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BAILEY...
SIMS...
NEW HOPE...WILSON...
ELM CITY...SHARPSBURG...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3571 7816 3574 7823 3582 7825 3586 7822
3597 7780 3585 7783 3581 7775 3580 7776
3570 7772 3567 7815
$$
MWS2 follow-up statements
000
WWUS52 KRAH 120452
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1250 AM EDT THU APR 12 2007
NCC127-195-120515-
/O.CON.KRAH.SV.W.0032.000000T0000Z-070412T0515Z/
WILSON NC-NASH NC-
1250 AM EDT THU APR 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
FOR SOUTHERN NASH AND NORTHERN WILSON COUNTIES...
AT 1245 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR SIMS
AND BAILEY...MOVING EAST NORTHEAST AT 30 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... NEW HOPE...WILSON...ELM
CITY...AND SHARPSBURG.
THIS STORM HAS A HISTORY OF PRODUCING HAIL TO THE SIZE OF QUARTERS.
LAT...LON 3571 7816 3574 7823 3582 7825 3586 7822
3597 7780 3585 7783 3581 7775 3580 7776
3570 7772 3567 7815
$$
MWS000
WWUS52 KRAH 120510
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
108 AM EDT THU APR 12 2007
NCC127-195-120518-
/O.EXP.KRAH.SV.W.0032.000000T0000Z-070412T0515Z/
WILSON NC-NASH NC-
108 AM EDT THU APR 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NASH AND NORTHERN
WILSON COUNTIES EXPIRES AT 115 AM EDT...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED SLIGHTLY...
BUT IS STILL CAPABLE OF PRODUCING HAIL UP TO THE SIZE OF PENNIES.
THE THUNDERSTORM WAS OVER ELM CITY AT 108 AM... MOVING EAST
NORTHEAST AT 35 MPH.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 AM EDT
THURSDAY MORNING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3571 7816 3574 7823 3582 7825 3586 7822
3597 7780 3585 7783 3581 7775 3580 7776
3570 7772 3567 7815
$$
MWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 10:21 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 11, 10:21 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1021 PM EDT WED APR 11 2007 .SHORT TERM /OVERNIGHT/... A WARM FRONT HAS WORKED INTO THE EASTERN PORTION OF THE CWA... WHILE COLD AIR HAS PUSHED INTO THE NW PIEDMONT. AN AREA OF LIGHT TO MODERATE RAIN WILL MOVE ACROSS THE AREA TONIGHT...AND TAPER OFF AFTER MIDNIGHT AS A COLD FRONT SWEEPS ACROSS THE REGION... MOVING EAST OF THE CWA AFTER SUNRISE THURSDAY. THE WEDGE OF COLD AIR OVER THE NORTHWEST HAS MADE IT NECESSARY TO ADJUST TEMPERATURES IN THE REGION. WITH THE RAIN DIMINISHING OVER THE NORTHWEST WILL DROP POPS TO LIKELY WHERE THEY WERE CATEGORICAL EARLIER. MINOR CHANGES TO TEMPERATURES CWA-WIDE TO FIT CURRENT TREND. NO OTHER CHANGES AT THE PRESENT TIME. && .PREV DISCUSSION... /ISSUED 303 PM EDT WED APR 11 2007/ SYNOPSIS... A COASTAL TROUGH WILL SPREAD INLAND OVER FROM SE TO NW THROUGH THE COASTAL PLAIN AND SANDHILLS AND INTO THE CENTRAL PIEDMONT IN THE LATE AFTERNOON AND EVENING. A COLD FRONT WILL MOVE THROUGH CENTRAL NC AFTER MIDNIGHT...AND WILL MOVE OFFSHORE THURSDAY MORNING. BY THURSDAY AFTERNOON...A TIGHT PRESSURE GRADIENT BETWEEN EXITING SURFACE LOW AND INCOMING WEAK SURFACE HIGH WILL RESULT IN A A BRISK WESTERLY WIND THAT WILL ADVECT DRY AND SEASONABLY MILD AIR INTO CENTRAL NC. NEXT WEATHER SYSTEM WILL APPROACH THE AREA LATE SATURDAY. SHORT TERM /TONIGHT THROUGH SATURDAY/... TONIGHT... THE SE TO NW CAD DEMISE IS SLOWLY BEGINNING TO EVOLVE AS DEWPOINTS IN THE SOUTHERN COASTAL PLAIN ARE JUST NOW BEGINNING TO RISE INTO THE MID TO UPPER 50S WITH TEMPERATURES WARMING INTO THE UPPER 50S TO LOWER 60S. TOUGH CALL ON HOW MUCH AREAL COVERAGE TO EXPECT LATER THIS EVENING AS ATLANTIC MARITIME INFLUENCE SPREADS INLAND WITH COASTAL TROUGH. LOW CAPE...HIGH SHEAR ENVIRONMENT PROGGED BY SHORT-TERM MODELS WITH ELEVATED CAPE ONLY AROUND 4-500J/KG WITH LAPSE RATES NOT AS QUITE AS UNSTABLE AS PREVIOUS MODEL RUNS(6.0-6.15). REVIEW OF 18Z METAR 6HR RAINFALL ACCUMULATIONS AROUND THE FA...INDICATE THE HIGHER QPF IN THE NW PIEDMONT (NEAR HALF AN INCH) WORKED OUT RATHER WELL UP TO THIS POINT...AND WILL CONTINUE WITH THIS TREND INTO THE EVENING HOURS...WITH GREATER SUPPORT ALOFT FROM UPPER DIFFLUENCE REGION AND BROAD SCALE CYCLONIC CIRCULATION FROM NEGATIVE TILTING SHORTWAVE TROUGH. WILL GO WITH ADDITIONAL 0.25 OF AN INCH IN THE NW...SHARPLY DECREASING TO THE SE. OF COURSE ANY CONVECTION THAT IS ABLE TO DEVELOP WILL RESULT IN LOCALLY HIGHER AMOUNTS. WILL DECREASE PROBABILITY OF THUNDER IN THE EAST...TO ISOLATED AS THERE DOES NOT APPEAR TO BE ENOUGH SUPPORT TO WARRANT HIGHER THREAT. SHOWERS EXPECTED TO QUICKLY TAPER OFF AFTER MIDNIGHT. TEMPERATURES OVERNIGHT WILL BE SLOWLY RISING OR STEADY FOR MUCH OF THE NIGHT...WITH PERHAPS A SLIGHT COOL DOWN IN THE WEST LATE. WILL CONTINUE WITH NON-DIURNAL TEMPERATURE CURVE OVERNIGHT. THURSDAY THROUGH FRIDAY...RAPID CLEAR OUT BEHIND FRONT...WITH MOSTLY SUNNY SKIES BY MID MORNING. BREEZY THURSDAY AFTERNOON WITH TIGHT PRESSURE GRADIENT. STATISTICAL MOS GUIDANCE INDICATING 17 TO 20 KTS OF DRY WESTERLY FLOW. FULL SUN THICKNESSES GIVE HIGHS IN THE 70S...WITH MAYBE SEE ADDITIONAL WARMING FROM SUBSIDENCE WARMING IN THE WEST. MIXING CONTINUES OVERNIGHT...KEEPING WIND 5 TO 8 KTS...AND KEEP MIN TEMPERATURES UP AS WELL. LOWS IN THE UPPER 30S TO MID 40S. WEAK SURFACE RIDGING AND MINOR SHORTWAVE RIDGING ALOFT FOR FRIDAY. WILL SEE AN INCREASE IN MID AND HIGH CLOUDS LATE IN THE DAY. OTHERWISE...DRY AND SLIGHTLY COOLER WITH TRAJECTORIES FROM THE NW. HIGHS 65 TO 70. LOWS FRIDAY NIGHT...LOWER TO MID 40S. SATURDAY...WAA SHOWERS ARE EXPECTED TO DEVELOP SATURDAY AFTERNOON ALONG LIFTING WARM FRONT ACROSS THE AREA...AHEAD OF COLD FRONT. BULK OF PRECIP TO OCCUR OVERNIGHT. CONTINUED CHANCE POPS...WITH HIGHEST CHANCE POPS IN THE WEST. LEANED TOWARDS MEAN ENSEMBLE MOS GUIDANCE ON SATURDAY WITH MOSTLY CLOUDY SKIES. HIGHS IN THE 60S. LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... DESPITE SOME DIFFERENCES IN THE MODEL FORECAST TRACK OF THE DEEPENING LOW OVER THE CAROLINAS AND THE MID-ATLANTIC FOR SATURDAY NIGHT INTO SUNDAY...THE CONSENSUS IS FAIRLY CLEAR AND HAS BEEN CONSISTENT IN SHOWING HIGH CHANCES FOR SHOWERS WITH CONSIDERABLE MOISTURE IN THE MEAN OVER CENTRAL NORTH CAROLINA. AT THIS POINT...WILL INTRODUCE LIKELY CHANCES FOR SHOWERS SATURDAY NIGHT THROUGH SUNDAY MORNING...WITH CHANCES GRADUALLY TAPERING OFF SUNDAY AFTERNOON AS THE SURFACE LOW PULLS AWAY TO THE NORTHEAST. BASED ON THE VERY LATEST GFS...COULD BE MOVING THE SHOWERS OUT A LITTLE FAST FOR THE KRWI AND KRZZ AREAS EARLY SUNDAY EVENING...BUT THE END OF THE PRECIPITATION SHOULD BE SHORTLY AFTER DARK AT THE LATEST. THE 06Z GFS WAS VERY COLD IN ITS ATMOSPHERIC PROFILE...WITH MODEL SOUNDINGS FROM THAT SHOWING AN ABOVE FREEZING LAYER ONLY AROUND 1000FT THICK IN THE PIEDMONT BY 18Z SUNDAY AND 1296M THICKNESSES FROM 1000-850MB OVER THE NORTHWEST PIEDMONT BY 12Z MONDAY. SURFACE WET-BULB ZERO TEMPERATURES...HOWEVER...NEVER GOT BELOW 0C. THE 12Z GFS HAS TRENDED WARMER...WITH DRY AIR MOVING INTO CENTRAL NORTH CAROLINA WELL BEFORE THE ABOVE FREEZING LAYER NEAREST THE SURFACE WOULD BECOME SUFFICIENTLY THIN TO WARRANT CONCERN ABOUT PRECIPITATION TYPE. EVEN ON THE 06Z GFS...THERE WAS ENOUGH ELEVATED INSTABILITY TO CONTINUE MENTIONING THE CHANCE FOR THUNDERSTORMS...AND IF THE TREND OF THE GFS CONTINUES THERE COULD BE SOME OVERNIGHT STRONG THUNDERSTORMS SATURDAY WITH WINDS OVER A DEEP LAYER JUST OFF OF THE SURFACE 40KT OR GREATER. BY MONDAY MORNING...TEMPERATURES MAY BE AS COLD AS THE MID 30S IN STRONG COLD-AIR ADVECTION BEHIND THE DEEPENING LOW. THE WIND IS EXPECTED TO BE STRONG ENOUGH TO PRECLUDE FROST...BUT IT SHOULD BE CHILLY ONCE AGAIN AND AT A MINIMUM THOSE HEADED OUT EARLY MONDAY MORNING SHOULD BE PREPARED FOR A BRISK START. ALTHOUGH CONDITIONS WILL BE DRY MONDAY INTO TUESDAY...THE MAIN WEATHER ISSUE THEN WILL BE BREEZY CONDITIONS AND LOWERING DEW POINTS. MONDAY SHOULD BE THE BREEZIEST DAY IF THE GFS VERIFIES WITH ITS 30-35KT WINDS JUST OFF OF THE SURFACE AND A WELL-MIXED BOUNDARY LAYER. THERE STILL COULD BE SOME RESIDUAL GUSTINESS TUESDAY. HIGH TEMPERATURES WILL AVERAGE BELOW NORMAL. ANOTHER UPPER LOW IS FORECAST TO MOVE FROM THE PLAINS INTO THE TENNESSEE VALLEY BY WEDNESDAY NIGHT. WITH THE RIDGE AXIS FORECAST TO BE OVERHEAD AT 00Z THURSDAY...CLOUDS WILL BE ON THE INCREASE BUT THE CHANCES FOR SHOWERS SHOULD HOLD OFF UNTIL THURSDAY MORNING. BASED ON THE AMPLITUDE OF THE UPPER PATTERN WILL KEEP DRY CONDITIONS IN THE FORECAST DURING LATE IN THE SEVENTH DAY...ALTHOUGH THE BEST ALTERNATIVE AT THIS TIME WOULD BE A SMALL CHANCE OF SHOWERS LATE WEDNESDAY NIGHT. LOOKING BEYOND THE EXTENDED PERIOD...THE BELOW NORMAL WEATHER REGIME APPEARS TO CONTINUE INTO THE FOLLOWING WEEKEND. BY THEN...NORMAL HIGHS START TO GET WELL INTO THE 70S. TEMPERATURES THAT WARM WILL BE DIFFICULT TO COME BY...ESPECIALLY IF THE REALLY LONG-RANGE GFS IS CORRECT WITH ANOTHER LOW DEVELOPING OVER THE SOUTHEAST AND OFF OF THE COAST LATE NEXT WEEK. AVIATION /18Z-18Z/... IFR CONDITIONS WILL BE THE RULE OVERNIGHT...WITH SOME LIFR CONDITIONS EXPECTED ESPECIALLY TOWARD THE TRIAD AHEAD OF A WEAK WARM FRONT MOVING THROUGH OVERNIGHT AS THE COLD AIR DAMMING WEDGE STARTS TO BREAK DOWN IN CENTRAL NORTH CAROLINA. PERIODS OF RAIN AND DRIZZLE WILL DIMINISH OVERNIGHT AS A SURFACE TROUGH MOVES EAST AND SURFACE WINDS QUICKLY SHIFT TO THE SOUTHWEST AND WEST. FOLLOWING TROUGH PASSAGE...THE GFS IN ITS LOW-LEVEL RELATIVE HUMIDITY FIELDS AND MODEL SOUNDINGS QUICKLY DIMINISHES THE BOUNDARY LAYER MOISTURE AND WOULD ANTICIPATE A FAIRLY RAPID IMPROVING TREND FROM IFR CEILINGS TO VFR BETWEEN 06Z AND ABOUT 12Z. DECENT LOW-LEVEL LAPSE RATES THURSDAY MORNING WILL LEAD TO GUSTY SURFACE WINDS BY 15Z. FOR THE AFTERNOON AND EARLY EVENING HOURS...MENTIONED LOW-LEVEL WIND SHEAR AT ALL TAF SITES IN CENTRAL NORTH CAROLINA. KRAX WSR-88D SHOWS WINDS TO BE SOUTHEAST AT AROUND 35KT WITHIN THE FIRST COUPLE OF THOUSAND FEET OF THE SURFACE. GIVEN THAT THE SURFACE WINDS ARE... IN GENERAL...LESS THAN 10KT AND SEVERAL OBSERVATION SITES IN CENTRAL NORTH CAROLINA ARE FROM THE NORTHEAST AT THE SURFACE...THE MENTION OF LLWS SEEMS PRUDENT. 925MB WINDS ARE FORECAST TO INCREASE TO AROUND 40KT EARLY THIS EVENING BEFORE DIMINISHING SOME FOLLOWING THE PASSAGE OF THE SURFACE TROUGH...BEING JUST UNDER 30KT ACROSS CENTRAL NORTH CAROLINA BY 12Z THURSDAY...CONTINUING THURSDAY MORNING. FIRE WEATHER... IN LIGHT OF TODAYS RAINFALL AND TONIGHTS EXPECTED RAINFALL... LARGE FUEL MOISTURE LEVELS SHOULD BE ADEQUATE...DESPITE STRONG MIXING EXPECTED TOMORROW AFTERNOON AND AFTN DEWPOINTS IN THE 30 TO 35 PERCENT RANGE. THEREFORE WILL ONLY MENTION IN HAZARDOUS WEATHER OUTLOOK (HWO) IN LIEU OF SPECIAL FIRE WX STATEMENT (SPS). && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RHJ
Hazardous weather outlook, Apr 11, 5:11 AM EDT, 19 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 511 AM EDT WED APR 11 2007 NCZ007>011-021>028-038>043-073>078-083>086-088-089-120915- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 511 AM EDT WED APR 11 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER WIDESPREAD RAIN IS EXPECTED OVER THE AREA TODAY. THEN SCATTERED SHOWERS TONIGHT WITH A FEW THUNDERSTORMS IN THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY... DRY CONDITIONS WILL RETURN TO THE AREA. STRONG WESTERLY WINDS OF 10 TO 20 MPH WITH GUSTS UP TO 30 MPH...WARM TEMPERATURES AND LOW RELATIVE HUMIDITIES BETWEEN 20 AND 30 PERCENT WILL RESULT IN THE POTENTIAL FOR ADVERSE FIRE WEATHER CONDITIONS. FRIDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 11, 8:25 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 825 PM EDT WED APR 11 2007 NCZ007-021>025-038>041-073>077-083>086-088-120130- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH- CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON... ASHEBORO...PITTSBORO...RALEIGH...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM... LAURINBURG...RAEFORD...FAYETTEVILLE 825 PM EDT WED APR 11 2007 LINE OF SHOWERS WITH SCATTERED THUNDERSTORMS OVER THE WESTERN PIEDMONT... A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE TO THE NORTHEAST AT 40 MPH ACROSS THE WESTERN AND CENTRAL PIEDMONT THROUGH 930 PM. THE SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT NORTH STANLY... DAVIDSON... GUILFORD... NORTHWEST MONTGOMERY... AND RANDOLPH COUNTIES. THIS INCLUDES BADIN LAKE... HIGH ROCK LAKE... LEXINGTON... TROY... ASHEBORO... AND GREENSBORO. BRIEF HEAVY RAIN FOR 15 TO 20 MINUTES... GUSTY WIND TO 35 MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS THROUGH 915 PM. IF THE LINE HOLDS TOGETHER... IT WILL REACH THE ROBBINS... SANFORD... SILER CITY... BURLINGTON... ROXBORO AREAS BEFORE 1000 PM. BADGETT
Special weather statement, Apr 11, 9:40 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 940 PM EDT WED APR 11 2007 NCZ007-021>025-038>041-073>077-083>086-088-120230- PERSON-FORSYTH-GUILFORD-ALAMANCE-ORANGE-DURHAM-DAVIDSON-RANDOLPH- CHATHAM-WAKE-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND- INCLUDING THE CITIES OF...ROXBORO...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LEXINGTON... ASHEBORO...PITTSBORO...RALEIGH...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...WADESBORO...ROCKINGHAM... LAURINBURG...RAEFORD...FAYETTEVILLE 940 PM EDT WED APR 11 2007 ...LINE OF SHOWERS WITH SCATTERED THUNDERSTORMS MOVING EAST AT 40 MPH OVER THE PIEDMONT AND SANDHILLS.. A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST AT 40 MPH ACROSS THE CENTRAL AND EASTERN PIEDMONT AND SANDHILLS THROUGH 1030 PM. THE SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT ANSON... RICHMOND... MOORE... RANDOLPH... EASTERN GUILFORD... LEE... CHATHAM... ALAMANCE... ORANGE... AND PERSON COUNTIES THROUGH 1030 PM. THIS INCLUDES ASHEBORO... RANDLEMAN... WADESBORO... ROCKINGHAM... ROBBINS... SILER CITY... SANFORD... BURLINGTON... HILLSBOROUGH... AND ROXBORO. A PERIOD OF HEAVY RAIN FOR 20 TO 30 MINUTES... GUSTY WIND TO 35 MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS THROUGH 1030 PM. IF THE LINE HOLDS TOGETHER... IT WILL REACH THE OXFORD... DURHAM... RALEIGH... CARY... APEX... AND LILLINGTON... AND FORT BRAGG AREAS BEFORE 1030 PM. BADGETT
Special weather statement, Apr 11, 10:46 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1046 PM EDT WED APR 11 2007 NCZ007>011-023>028-040>043-075>078-084>086-088-089-120400- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ALAMANCE-ORANGE-DURHAM- FRANKLIN-NASH-EDGECOMBE-CHATHAM-WAKE-JOHNSTON-WILSON-MOORE-LEE- HARNETT-WAYNE-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...BURLINGTON...CHAPEL HILL...DURHAM... LOUISBURG...NASHVILLE...ROCKY MOUNT...PITTSBORO...RALEIGH... SMITHFIELD...WILSON...SOUTHERN PINES...SANFORD...LILLINGTON... GOLDSBORO...ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE... CLINTON 1046 PM EDT WED APR 11 2007 ...LINE OF SHOWERS AND SCATTERED THUNDERSTORMS MOVING EAST AT 40 MPH OVER THE EASTERN PIEDMONT AND SANDHILLS.. A LINE OF SHOWERS... WITH SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE TO THE EAST AT 40 MPH ACROSS THE EASTERN PIEDMONT AND SANDHILLS THROUGH 1200 AM. THE SCATTERED THUNDERSTORMS ARE EXPECTED TO AFFECT PERSON... GRANVILLE... VANCE... ORANGE... DURHAM... WAKE... CHATHAM... LEE... HARNETT... MOORE... AND RICHMOND COUNTIES. THIS INCLUDES ROXBORO... HENDERSON... DURHAM... CHAPEL HILL... CARY... RALEIGH... APEX... JORDAN LAKE... SANFORD... PITTSBORO... LILLINGTON... SOUTHERN PINES... AND ELLERBE. HEAVY RAIN FOR 20 TO 30 MINUTES... GUSTY AND SHIFTING WIND TO 35 MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS THROUGH 1200 AM. IF THE LINE HOLDS TOGETHER... IT WILL REACH THE WARRENTON... LOUISBURG... WAKE FOREST... GARNER AND FORT BRAGG AROUND 1200 AM. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR THE LATEST INFORMATION. BADGETT
Local storm report, Apr 12, 12:05 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1205 AM EDT THU APR 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 PM HAIL 4 NE HOLLY SPRINGS 35.70N 78.79W
04/11/2007 M1.00 INCH WAKE NC PUBLIC
INTERSECTION OF WHITEHART ROAD AND 1010 ROAD
&&
RAIKENSpecial weather statement, Apr 12, 12:29 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 1229 AM EDT THU APR 12 2007 NCZ021>023-038-039-073-074-120545- FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-STANLY-MONTGOMERY- INCLUDING THE CITIES OF...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...LEXINGTON...ASHEBORO...ALBEMARLE...TROY 1229 AM EDT THU APR 12 2007 ...CLUSTERS OF STRONG THUNDERSTORMS OVER THE WESTERN AND SOUTHERN PIEDMONT THROUGH 200 AM... CLUSTERS OF STRONG THUNDERSTORMS ARE EXPECTED TO AFFECT THE SOUTHERN AND WESTERN PIEDMONT THROUGH 200 AM. THE STRONGEST THUNDERSTORMS ARE EXPECTED TO AFFECT STANLY... DAVIDSON... FORSYTH... RANDOLPH... AND GUILFORD COUNTIES. THIS INCLUDES ALBEMARLE... BADIN LAKE... HIGH ROCK LAKE... LEXINGTON... WINSTON- SALEM... HIGH POINT... GREENSBORO... AND ASHEBORO. VERY HEAVY RAIN FOR 20 TO 30 MINUTES... GUSTY AND SHIFTING WIND TO 40 MPH... AND OCCASIONAL LIGHTNING WILL POSE WEATHER HAZARDS IN THESE AREAS THROUGH 200 AM. IN ADDITION... SMALL HAIL WILL ALSO BE POSSIBLE. STAY TUNED TO NOAA ALL HAZARDS WEATHER RADIO FOR THE LATEST INFORMATION. BADGETT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 11:25 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 50 min |
| Apr 11, 11:53 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 37 min |
| Apr 12, 12:00 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 45 min |
| Apr 12, 12:57 AM EDT | Severe Thunderstorm Warning | RAH | Stanly | 33 min |
| Apr 12, 1:28 AM EDT | Severe Thunderstorm Warning | RAH | Montgomery | 47 min |
| Apr 12, 2:25 AM EDT | Severe Thunderstorm Warning | RAH | Moore | 21 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.